# SDR UPS01836837

- Difficulty date: September 17, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT FS 1185 T LATCH BACKUP FITTING REPAIR ANGLE CRACKED. R&R T BOLT BACK UP FITTING SPLICE.
